Getting sick from IGF?Dizzyness

  1. New Member
    FullyBuilt's Avatar
    Join Date
    May 2003
    Age
    32
    Posts
    301
    Rep Power
    292
    Level
    15
    Lv. Percent
    57.47%

    Getting sick from IGF?Dizzyness


    About 3days ago I got very light headed and dizzy. Finally I threw up and still felt aweful. Went to sleep and woke up fine. I was fine the next day until the next morning I wake up, feeling good, go into the kitchen and suddenly get an insane head rush and get so dizzy I had to sit down. It wouldnt go away and everything kept spinning(kinda like when your drunk) and after laying down for about 1/2 and taking 2advils and about 200mg caffine I felt better. I still kinda felt weird for a while though. Im currently about 2.5weeks into clen, about 2weeks into T3(only 50mcg), synthol(which should have nothing to do with this) and IGF im about 2.5weeks into. Im only taking 30-40mcg a day. Think this has to do with my blood sugar levels. Im still eating a minimal of 200carbs and always have 2banannas after I lift with a whey shake and my IGF so thats 50grams of sugar right there. What could this be?

  2. New Member
    serengo's Avatar
    Join Date
    May 2003
    Age
    48
    Posts
    162
    Rep Power
    223
    Level
    11
    Lv. Percent
    40.55%

    You should be carrying glucose tabs bro, it's mandatory when using slin, and it seems igf-1 r3 can cause a similar reaction (hence the name INSULIN-LIKE growth factor). I had some hypo symptoms on slin but not on igf-1 r3. You are also taking a lot of stuff bro.

    FB, please take this as constructive Bro, but I think you're diving in head first on the substances you're taking. I'd recommend simple cycles with fewer substances and then add to it once you determine how your body is going to react. That is of course after researching what you are going to use.

    Have you used clen before?
    Have you used IGF-1 R3 before?
    T3?
    Synthol?
    Are you taking ANY other meds that are non-BB related?

    You need to know how you are going to react to them and what your optimum doses are before you start adding other things, then when something doesn't go just right you can analyze what happened instead of ending up in a diabetic coma, or dead. I'm not flaming you or trying to exaggerate, just trying to help, that's what we're all here for.
  3. Advanced Member
    db682's Avatar
    Join Date
    Jun 2003
    Age
    36
    Posts
    777
    Rep Power
    529
    Level
    25
    Lv. Percent
    40.63%

    Quote Originally Posted by serengo
    You should be carrying glucose tabs bro, it's mandatory when using slin, and it seems igf-1 r3 can cause a similar reaction (hence the name INSULIN-LIKE growth factor). I had some hypo symptoms on slin but not on igf-1 r3. You are also taking a lot of stuff bro.

    FB, please take this as constructive Bro, but I think you're diving in head first on the substances you're taking. I'd recommend simple cycles with fewer substances and then add to it once you determine how your body is going to react. That is of course after researching what you are going to use.

    Have you used clen before?
    Have you used IGF-1 R3 before?
    T3?
    Synthol?
    Are you taking ANY other meds that are non-BB related?

    You need to know how you are going to react to them and what your optimum doses are before you start adding other things, then when something doesn't go just right you can analyze what happened instead of ending up in a diabetic coma, or dead. I'm not flaming you or trying to exaggerate, just trying to help, that's what we're all here for.

    Couldnt have said it any better myself.
    •   
       

  4. New Member
    FullyBuilt's Avatar
    Join Date
    May 2003
    Age
    32
    Posts
    301
    Rep Power
    292
    Level
    15
    Lv. Percent
    57.47%

    I've used clen before but not IGf,t3 or synthol. Im thinking it must be the igf or the t3, cuz synthol is just oil and im shooting it under my bi's. I did dive into too much this time around, so im ending t3 today(I was only on 50mcg for 2weeks so i'll take 25mcg today and tommorow to taper off) and I already cut the clen. I don't think the synthol should have anything to do with this. But I will start carrying glucose tabs with me. How many should I take when I start feeling lightheaded, or does this mean I need to lower the dose of IGF or up my carbs or what? Thanks
  5. New Member
    serengo's Avatar
    Join Date
    May 2003
    Age
    48
    Posts
    162
    Rep Power
    223
    Level
    11
    Lv. Percent
    40.55%

    Quote Originally Posted by FullyBuilt
    I've used clen before but not IGf,t3 or synthol. Im thinking it must be the igf or the t3, cuz synthol is just oil and im shooting it under my bi's. I did dive into too much this time around, so im ending t3 today(I was only on 50mcg for 2weeks so i'll take 25mcg today and tommorow to taper off) and I already cut the clen. I don't think the synthol should have anything to do with this. But I will start carrying glucose tabs with me. How many should I take when I start feeling lightheaded, or does this mean I need to lower the dose of IGF or up my carbs or what? Thanks
    I'd add dextrose and maltodextrose to your PWO shake, like 1/3 whey,1/3dextrose, 1/3 maltodextrose.

    Drop the fruit. Eat a snack an hour after you take the IGF-1 R3 that has complex carbs and protein in it. I think your sensitivity might be heightened by the clen.
  6. New Member
    FullyBuilt's Avatar
    Join Date
    May 2003
    Age
    32
    Posts
    301
    Rep Power
    292
    Level
    15
    Lv. Percent
    57.47%

    Will do. Thank you. The clen should be out of my system tommorow since I stopped it today and my last dose was Tues morning at only 40mcg so for the next few days i'll keep the carbs higher(especially after my workouts) and use dextrose instead of fruit and have another big carb/protien meal later like steak and rice. Thanks again
    p.s. Im gonna buy glucose tabs in case this happenes again, but how many should I take if I start feeling dizzy?
  7. New Member
    serengo's Avatar
    Join Date
    May 2003
    Age
    48
    Posts
    162
    Rep Power
    223
    Level
    11
    Lv. Percent
    40.55%

    One, then if you still feel dizzy take half or another full tab 60sec later, till you feel it lessening. (the worse you feel and stronger it's hitting the more you want to take and may not want to wait 60 seconds or even 6 seconds if it's bad) Blood sugar by "feel" is almost like biofeedback. You have to know the process well enough to gauge when it's improving. The better you get at it the fewer carbs you will need to keep on track, just hitting them at the right time is key. That's the reason to go slow and be meticulous when using it. It's not for beginners and it's really not for everyone. Some people just don't get the hang of it and it's not worth the risk.

    One of the post slin snacks I eat is those quaker "quakes" corn/rice cakes with a light caramel coating, and scoop up no fat cottage cheese with them. I usually eat 8 with heaping scoops of cottage cheese.

    Another is 1/3 cup grape nuts, 1/2 cup skim milk, 1 scoop vanilla protein powder (<2gram fat, approx 2g maltodextrin, 30g protein-profile).

    That's an hour after slin (humalog)

    no or very low fat, mix of glycemic value on the carbs, and good protein is what you want.
  

  
 

Similar Forum Threads

  1. Anybody get sick from Burger King
    By TheMeatus101 in forum General Chat
    Replies: 29
    Last Post: 07-07-2012, 08:10 PM
  2. Is it even possible to get this sick from a supplement?
    By drvinnybombat in forum Supplements
    Replies: 7
    Last Post: 06-11-2010, 12:13 PM
  3. getting back from the sick
    By singa in forum Supplements
    Replies: 2
    Last Post: 06-26-2009, 12:52 PM
  4. Replies: 14
    Last Post: 08-08-2003, 01:46 AM
  5. Anyone else getting viruses from here?
    By 1Fast400 in forum General Chat
    Replies: 12
    Last Post: 01-05-2003, 01:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in